Varying coefficients partially linear models with randomly censored data

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalAnnals of the Institute of Statistical Mathematics
DatePublished - 2014
Issue number2
Volume66
Number of pages30
Pages (from-to)383-412
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations